Record number :
2600950
Title of article :
A STUDY ON RARE mX SETS AND RARELY mX CONTINUOUS FUNCTIONS
Author/Authors :
Bhattacharya, Sharmistha Tripura University - Department of Mathematics, India
From page :
295
To page :
303
Abstract :
The aim of this paper is to introduce the concept of rare mX sets, dense mX sets and rarely mX continuous functions. Some properties of these sets are studied and it is shown that only the null set is both a rare mX set and an open mX set.
Keywords :
mX set , Rare set , Rarely continuous function.
Journal title :
Hacettepe Journal Of Mathematics an‎d Statistics
Link To Document :
بازگشت